# SDR MASA200602029

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 18,356 hours, 14,429 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2933 PHX - SPOILERON FAULT STATUS MESSAGE IN FLIGHT.  MX RESET THE SSCUS.
